Today was just as terrible as yesterday. I started feeling depressed, but I think I know why. I think it’s Prozac coupled with hormones that is messing me up so bad. I’m going to try to get an appointment with my doctor soon and see what she thinks. I hope that’s what is going on because that would mean that it will go away in another day or two. On the flip side of that, though, it could also mean that I get to have this much fun every month. If that is the case, then I will not be taking this much longer.
We’ll see. I’m not giving up on Prozac just yet, but I’m leaning more and more in that direction. It’s supposed to lessen my anxiety, not increase it. It seems like every week there’s something new to mess with my head.
Even if it’s not the Prozac, saying it’s the Prozac is helping me not lose it. I am more rational when I can look at the crazy emotions I’m feeling and blame them on my medication.
Oh and the sweating thing still isn’t completely gone. Much less than at first, but still enough to be super annoying.
What do you think? Any of you females who have taken Prozac have a similar experience with Prozac and hormones?